RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 198–204 (Mi semr910)  

Discrete mathematics and mathematical cybernetics

On automorphisms of a distance-regular graph with intersection array $\{119,100,15;1,20,105\}$

M. M. Isakovaa, A. A. Makhnevb

a Kabardino-Balkarian State University named after H.M. Berbekov, st. Chernyshevsky, 175, 360004, Nalchik, Russia
b N.N. Krasovsky Institute of Mathematics and Meckhanics, str. S. Kovalevskoy, 16, 620990, Ekaterinburg, Russia

Abstract: We study automorphisms of a hypothetical distance-regular graph with intersection array $\{119,100,15;1,20,105\}$. It is proved that a vertex-transitive distance-regular graph with intersection array $\{119,100,15;1,20,105\}$ has solvable automorphism group.

Keywords: distance-regular graph, automorphism.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 18-1-1-17


DOI: https://doi.org/10.17377/semi.2018.15.019

Full text: PDF file (149 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.17
MSC: 05C25
Received January 10, 2017, published March 13, 2018

Citation: M. M. Isakova, A. A. Makhnev, “On automorphisms of a distance-regular graph with intersection array $\{119,100,15;1,20,105\}$”, Sib. Èlektron. Mat. Izv., 15 (2018), 198–204

Citation in format AMSBIB
\Bibitem{IsaMak18}
\by M.~M.~Isakova, A.~A.~Makhnev
\paper On automorphisms of a distance-regular graph with intersection array $\{119,100,15;1,20,105\}$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 198--204
\mathnet{http://mi.mathnet.ru/semr910}
\crossref{https://doi.org/10.17377/semi.2018.15.019}


Linking options:
  • http://mi.mathnet.ru/eng/semr910
  • http://mi.mathnet.ru/eng/semr/v15/p198

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:18
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019